# SDR RAIA951226

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 939
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle Switch
- Part number: 91SE16
- Condition: Lack Of Lube
- Location: Passenger Door
- Part time: 7,642 hours
- Stage of operation: CL
- Nature of condition: O, N
- Precautionary procedure: A

## Discrepancy

STL 7418 - PASSENGER DOOR LIGHT ILLUMINATES IN-FLIGHT.  SYSTEM DEFERRED PER MEL 52-2.  SUPPLEMENT - PASSENGER DOOR LIGHT ILLUMINATES IN-FLIGHT.  MAINTENANCE LUBRICATED DOOR HANDLE.  SYSTEM CHECK GOOD.  AIRCRAFT TT, 7,642.0 HOURS.  (X)
